Alert archive / Montana / High Wind Warnings in 2025

High Wind Warning 22, NWS Great Falls, MT

October 28, 20255 counties in Montana

NWS Great Falls, MT issued this high wind warning at Oct 28, 2025, 2:35 AM MDT for 5 counties in Montana. It took effect at Oct 29, 2025, 9:00 AM MDT. It was in force for 9 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 28, 2025, 2:35 AM MDT (08:35 UTC)
In effect from
Oct 29, 2025, 9:00 AM MDT
Expired
Oct 29, 2025, 6:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Glacier County, MT, Lewis and Clark County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 100 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 9:15 AM MDTNON-TSTM WND GST 6414 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Oct 29, 9:19 AM MDTNON-TSTM WND GST 613 Sw Cut Bank, MTASOS station KCTB Cut Bank Airport.
Oct 29, 9:20 AM MDTNON-TSTM WND GST 628 Nnw Dupuyer, MTMontana Mesonet station Dupuyer N.
Oct 29, 9:45 AM MDTHIGH SUST WINDS 4716 Wsw Cut Bank, MTSustained winds averaged over an hour at Montana mesonet station Mission Lake S (845 AM-945 AM MDT).
Oct 29, 10:00 AM MDTNON-TSTM WND GST 586 Wnw Ledger, MTMesonet station MTVAR Valier Jct 1-15 Mp 347.0.
Oct 29, 10:53 AM MDTNON-TSTM WND GST 753 Sw Cut Bank, MTASOS station KCTB Cut Bank Airport.
Oct 29, 11:10 AM MDTHIGH SUST WINDS 483 Sw Cut Bank, MTSustained winds averaged 48 mph between 1005 AM and the report time at ASOS station KCTB Cut Bank Airport.
Oct 29, 11:30 AM MDTNON-TSTM WND GST 648 W Bynum, MTMontana mesonet station Bynum W.
Oct 29, 11:40 AM MDTNON-TSTM WND GST 604 Nnw Ethridge, MTMontana mesonet station Ethridge N.
Oct 29, 11:45 AM MDTNON-TSTM WND GST 591 Ene East Glacier Park, MTMesonet station MTBRN Two Medicine Bridge (MT DOT).
Oct 29, 11:45 AM MDTNON-TSTM WND GST 616 Wnw Ledger, MTMesonet station MTVAR Valier Jct 1-15 Mp 347.0.
Oct 29, 12:00 PM MDTNON-TSTM WND GST 585 N Ledger, MTMesonet station MTM73 Ledger N Mda.
Oct 29, 12:00 PM MDTNON-TSTM WND GST 6016 Wnw Santa Rita, MTMontana mesonet station Buffalo Lake E.
Oct 29, 12:10 PM MDTNON-TSTM WND GST 688 W Bynum, MTMontana mesonet station Bynum W.
Oct 29, 12:10 PM MDTNON-TSTM WND GST 7014 E Saint Mary, MTMontana mesonet station Wetzel.
Oct 29, 12:14 PM MDTNON-TSTM WND GST 723 Sw Cut Bank, MTASOS station KCTB Cut Bank Airport.
Oct 29, 12:15 PM MDTNON-TSTM WND GST 607 Ne Choteau, MTMesonet station MTM49 6.9 NE Choteau (MT-MESO).
Oct 29, 12:15 PM MDTNON-TSTM WND GST 6814 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Oct 29, 12:20 PM MDTNON-TSTM WND GST 808 W Bynum, MTMontana mesonet station Bynum W.
Oct 29, 12:21 PM MDTNON-TSTM WND GST 778 Se East Glacier Park, MTMesonet station DCRM8 Deep Creek RAWS.
Oct 29, 12:30 PM MDTNON-TSTM WND GST 565 Ese Pendroy, MTMesonet station RICMT Rice Ridge.
Oct 29, 12:30 PM MDTNON-TSTM WND GST 626 Wnw Sunburst, MTMontana mesonet station Sunburst NW.
Oct 29, 12:40 PM MDTNON-TSTM WND GST 756 Wnw Sunburst, MTMontana Mesonet station Sunburst NW.
Oct 29, 12:45 PM MDTNON-TSTM WND GST 596 Nnw Sunburst, MTMesonet station MTSWT Sweetgrass (MT DOT).
Oct 29, 12:46 PM MDTNON-TSTM WND GST 588 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 12:55 PM MDTNON-TSTM WND GST 642 Se Ethridge, MTMesonet station GW1987 ETHRIDGE THREE SE.
Oct 29, 1:00 PM MDTNON-TSTM WND GST 779 Ese East Glacier Park, MTMontana mesonet station Dog Gun Lake E.
Oct 29, 1:01 PM MDTNON-TSTM WND GST 628 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 1:05 PM MDTNON-TSTM WND GST 61Kevin, MTMesonet station DW0975 Kevin.
Oct 29, 1:10 PM MDTNON-TSTM WND GST 652 Se Ethridge, MTMesonet station GW1987 ETHRIDGE THREE SE.
Oct 29, 1:15 PM MDTNON-TSTM WND GST 58Sunburst, MTMesonet station MTSUN Sunburst (MT DOT).
Oct 29, 1:15 PM MDTNON-TSTM WND GST 606 Nnw Sunburst, MTMesonet station MTSWT Sweetgrass (MT DOT).
Oct 29, 1:15 PM MDTNON-TSTM WND GST 622 Nnw Shelby, MTAWOS station KSBX 2 NNW Shelby.
Oct 29, 1:30 PM MDTNON-TSTM WND GST 7514 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Oct 29, 1:40 PM MDTNON-TSTM WND GST 637 Nne Augusta, MTMontana Mesonet station August N.
Oct 29, 1:45 PM MDTNON-TSTM WND GST 662 Se Browning, MTMesonet station MTBWG Browning (MT DOT).
Oct 29, 1:45 PM MDTNON-TSTM WND GST 722 Nw Pendroy, MTMesonet station MTPND Pendroy (MT DOT).
Oct 29, 1:52 PM MDTNON-TSTM WND GST 568 Nne Augusta, MTAWOS station K1FM Foxtrot.
Oct 29, 2:00 PM MDTNON-TSTM WND GST 612 Nnw Shelby, MTMesonet station GW0664 Shelby Airport.
Oct 29, 2:00 PM MDTNON-TSTM WND GST 742 Nw Pendroy, MTMesonet station MTPND Pendroy (MT DOT).
Oct 29, 2:00 PM MDTNON-TSTM WND GST 7814 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Oct 29, 2:01 PM MDTNON-TSTM WND GST 678 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 2:10 PM MDTNON-TSTM WND GST 697 Nne Augusta, MTMontana mesonet station Augusta N.
Oct 29, 2:15 PM MDTNON-TSTM WND GST 6112 Nne Augusta, MTMesonet station HODMT Hodgkiss.
Oct 29, 2:16 PM MDTNON-TSTM WND GST 748 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 2:25 PM MDTNON-TSTM WND GST 659 Sw Dupuyer, MTMesonet station DVI01084 Dupuyer.
Oct 29, 2:30 PM MDTNON-TSTM WND GST 566 Nne Augusta, MTMesonet station MCBMT McBratny - MCSCN.
Oct 29, 2:30 PM MDTNON-TSTM WND GST 60Bynum, MTMesonet station PRKMT Bynum (MCSCN).
Oct 29, 2:31 PM MDTNON-TSTM WND GST 798 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 2:45 PM MDTHIGH SUST WINDS 638 W Bynum, MTMesonet Sation Bynum W averaged 63 mph sustained winds over the past hour at 245 PM.
Oct 29, 2:46 PM MDTNON-TSTM WND GST 688 Nne Augusta, MTAWOS station K1FM Foxtrot.
Oct 29, 2:46 PM MDTNON-TSTM WND GST 808 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 3:00 PM MDTNON-TSTM WND GST 626 Nne Augusta, MTMesonet station MCBMT McBratny - MCSCN.
Oct 29, 3:00 PM MDTNON-TSTM WND GST 62Bynum, MTMesonet station PRKMT Bynum (MCSCN).
Oct 29, 3:00 PM MDTNON-TSTM WND GST 631 Ene East Glacier Park, MTMesonet station MTBRN Two Medicine Bridge (MT DOT).
Oct 29, 3:00 PM MDTNON-TSTM WND GST 6612 Nne Augusta, MTMesonet station HODMT Hodgkiss.
Oct 29, 3:00 PM MDTNON-TSTM WND GST 697 S Bynum, MTReport from social media.
Oct 29, 3:01 PM MDTNON-TSTM WND GST 868 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Oct 29, 3:15 PM MDTNON-TSTM WND GST 605 N Ledger, MTMesonet station MTM73 Ledger N Mda.
Oct 29, 3:15 PM MDTNON-TSTM WND GST 666 Wnw Ledger, MTMesonet station MTVAR Valier Jct 1-15 Mp 347.0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.6 hours before the alert went out and 424 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2315 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WWUS75 KTFX 280835
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
235 AM MDT Tue Oct 28 2025

MTZ303-282345-
/O.NEW.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Ethridge, Santa Rita, and Cut
Bank
235 AM MDT Tue Oct 28 2025

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 6 PM MDT WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...From 9 AM to 6 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The most likely time period for strong winds 
  looks to be between 11am and 3pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Remember, a High Wind Warning means that there is at least an 80% 
chance of 40 mph sustained winds or 58 mph wind gusts occurring 
during the warning period.

&&

$$

Ludwig
5 follow-up statements
013 
WWUS75 KTFX 281910
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
110 PM MDT Tue Oct 28 2025

MTZ303-291200-
/O.CON.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Santa Rita, Cut Bank, and
Ethridge
110 PM MDT Tue Oct 28 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MDT 
WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...From 9 AM to 6 PM MDT Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The most likely time period for strong winds 
  looks to be between 11am and 3pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

AM
452 
WWUS75 KTFX 290841
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
241 AM MDT Wed Oct 29 2025

MTZ303-292345-
/O.CON.KTFX.HW.W.0022.251029T1500Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Ethridge, Santa Rita, and Cut
Bank
241 AM MDT Wed Oct 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 
PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...From 9 AM this morning to 6 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The most likely time period for strong winds 
  looks to be between 11am and 3pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Ludwig
351 
WWUS75 KTFX 291900
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
100 PM MDT Wed Oct 29 2025

MTZ303-300000-
/O.CON.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Cut Bank, Santa Rita, and
Ethridge
100 PM MDT Wed Oct 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 70 mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The most likely time period for strong winds 
  looks to be between now and 4pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

IG
848 
WWUS75 KTFX 292111
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
311 PM MDT Wed Oct 29 2025

MTZ308-300300-
/O.EXB.KTFX.HW.W.0022.000000T0000Z-251030T0300Z/
Southern High Plains-
Including the following locations: Bynum, Choteau, and Pendroy
311 PM MDT Wed Oct 29 2025

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...West winds 40 to 50 mph with gusts up to 85 mph.

* WHERE...Southern High Plains.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...High winds may damage property and cause power outages. 
  Travel could be dangerous, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with high profile vehicles should delay travel. 

&&

$$

MTZ303-300000-
/O.CON.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Santa Rita, Ethridge, and Cut
Bank
311 PM MDT Wed Oct 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG
434 
WWUS75 KTFX 292347
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
547 PM MDT Wed Oct 29 2025

MTZ308-300100-
/O.CAN.KTFX.HW.W.0022.000000T0000Z-251030T0300Z/
Southern High Plains-
Including the following locations: Bynum, Choteau, and Pendroy
547 PM MDT Wed Oct 29 2025

...HIGH WIND WARNING IS CANCELLED...

Widespread strong winds are no longer expected and wind speeds will 
continue to decrease through the evening hours; however, continue to 
use caution if traveling this evening while wind gusts over 40 mph 
will be present.

$$

MTZ303-300100-
/O.EXP.KTFX.HW.W.0022.000000T0000Z-251030T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Santa Rita, Ethridge, and Cut
Bank
547 PM MDT Wed Oct 29 2025

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

Widespread strong winds are no longer expected and wind speeds will 
continue to decrease through the evening hours; however, continue to 
use caution if traveling this evening while wind gusts over 40 mph 
will be present.

$$

RG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 27, 11:29 PM MDT, 3 hours 6 minutes earlier. Its key messages:

  • Relatively benign day Tuesday as upper level ridging builds in.
  • Breezy Wednesday before a much more calm day Thursday.
  • Another at least breezy period this weekend, with at least a low probability for mountain precipitation.
Area forecast discussion, Oct 27, 11:29 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1129 PM MDT Mon Oct 27 2025

Aviation Section Updated.

.KEY MESSAGES...

 - Relatively benign day Tuesday as upper level ridging builds in.

 - Breezy Wednesday before a much more calm day Thursday.

 - Another at least breezy period this weekend, with at least a low
probability for mountain precipitation.

&&

.UPDATE...
/Issued 839 PM MDT Mon Oct 27 2025/

No major changes were made to the going forecast.

Regarding the wind potential along the Rocky Mountain Front, the
probabilities of reaching high wind criteria along the Rocky
Mountain Front remain pretty similar to earlier in the day so the
decision has been made to hold off on issuing any headlines for
now.  -thor

&&

.DISCUSSION...
/Issued 839 PM MDT Mon Oct 27 2025/

 - Meteorological Overview:

Upper level troughing is largely exiting eastward early this
afternoon. Cool air aloft in wake of this system has combined with
daytime heating to result in at least isolated shower activity.
Expectation is for these showers/snow showers to continue through
the afternoon before daytime heating wanes. Breezy winds, mainly
over the plains, will also subside as daytime heating diminishes.

Upper level ridging begins to build in tonight, leading to a benign
period into Tuesday. As quickly as the ridging builds in it is
broken down again heading into Wednesday. The next wave moving
eastward from the Pacific NW/Southern BC  moves across the Northern
Rockies during the day Wednesday. The greatest support for
precipitation largely appears to remain north in Canada, with the
primary impact to the region being a period of gusty westerly winds,
particularly over the plains.

The progressive pattern continues into Thursday as another brief
period of ridging builds in. A day of benign weather is forecast
Thursday before this ridge is gets broken down heading toward the
weekend. The ridging is largely in place through Friday morning,
though impacts from upstream troughing will become increasingly
apparent through the day as flow aloft becomes increasingly zonal.
This will result in westerly winds returning once again to the
plains later in the day Friday.

A more persistent zonal pattern becomes entrenched this weekend into
early next week, with periods of stronger winds aloft mixing down to
the surface at times this weekend. Confidence is still on the lower
side as to which period this weekend will be gustiest. Given the
downslope nature to winds, any precipitation that develops this
weekend as embedded waves within the zonal flow move through should
be limited to the Continental Divide and across Southwest Montana. -
AM

 - Forecast Confidence & Scenarios:

Wind Wednesday:

BUFKIT soundings from the GFS at Cut Bank show a narrow window just
as the surface mixes out where a 50+ kt gust would be able to mix to
the surface. Meanwhile NAM soundings are not quite as aggressive.
Although there is ~50-60% chance for a 58 mph gust west of Cut Bank,
forecast soundings leave more to be desired. Given the lack of
confidence at this point, we will forego a High Wind Watch for the
Cut Bank area for Wednesday. Should confidence increase much at all,
a High Wind Watch would become necessary.

Wind This Weekend:

Guidance has gradually tapered off of Friday being a windy day in
favor of Saturday into Sunday being the windier period. Strong zonal
flow looks to be in place over this timeframe, though there is some
uncertainty as to when exactly the strongest winds aloft move
through. Should they be favorably timed with diurnal mixing, a
stronger wind gust scenario would play out. On the other hand if the
strongest winds aloft move in overnight, widespread strong wind
gusts would be less likely.

At this point the probability for a 58 mph gust is largely at or
above 20% for most locations across the region Saturday and slightly
lower for Sunday. Once guidance can narrow down the timeframe when
these stronger winds aloft move through, I'd expect these
probabilities to increase for one day and decrease for the other. -AM

&&

.AVIATION...
28/06Z TAF Period

VFR conditions will prevail through the period. Skies will be
mostly clear after 28/12Z except for some passing high clouds.
After 29/00Z, mid to high level clouds will start to move into the
area as winds pick up out of the south with much breezier
conditions expected on Wednesday.  -thor

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  26  49  32  59 /  10   0   0   0
CTB  24  47  28  53 /   0   0   0  10
HLN  26  47  27  56 /  10   0   0   0
BZN  18  44  20  55 /  10   0   0   0
WYS   8  36  11  45 /  10   0   0   0
DLN  17  43  23  54 /   0   0   0   0
HVR  24  49  25  58 /  10   0   0   0
LWT  24  44  25  59 /  10   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

Nearby

High Wind Warnings in Montana, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.